MathSciNet Relay Station
MathSciNet bibliographic data
MR1866024 (2003a:30041) 30D55 (30C15 30C75 33C05 46E15)
Weir, Rachel J. Canonical divisors in weighted Bergman spaces. Proc. Amer. Math. Soc. 130 (2002), no. 3, 707–713 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement